# SDR ARWA20030211

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 76,145 hours, 23,854 cycles
- Engine: Pwa JT3D7
- Engine time: 67,678 hours, 20,796 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 390D
- Part serial: 1074
- Condition: Failed
- Location: Nr 2 Fire Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF FIRE WARNING ON ENGINE NR 2.   REMOVED AND REPLACED NR  2 FIRE DETECTOR AMPLIFIER.  OPERATIONAL CHECK NORMAL IAW MM 26-10-0 AND ENGINE RUN UP IAW MM 71-00.
